# SDR SWAA2021042665639

- Difficulty date: April 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 39,593 hours, 23,953 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A2101101
- Part serial: 2101
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RT MAIN LNDG GR WOULD NOT RETRACT. INITIALLY; HANDLE UP ONE RED RT GEAR LIGHT; THEN ONE RED RT GR LIGHT AND ONE RT GR GREEN LT. CYCLED GR HANLDED DOWN; 3 GREEN DN & LOCKED; NO RED LIGHTS. RETURN; LANDED NO OVERWEIGHT LANDING. (OVERHEAD PANEL MATCHED FWD PANEL THROUGHOUT) DMA #0295773 REMOVED AND REPLACED RMLG ACTUATOR PER AMM 323211. OPS CHECK NORMAL PER AMM 323200710801 RESTORED AIRCRAFT TO NORMAL PER MMEL 3216 (DDPG) RESORTATION CL# 77360 RAR 96123 POS RH PN OFF ON 273A2101101 SN OFF 21010702A SN ON 21010445A.
